University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Melbourne, Ian"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 27.

Article

Gottwald, Georg and Melbourne, Ian (2008) Comment on "Reliability of the 0-1 test for chaos" Physical Review E, 77 (028201). ISSN 1539-3755

Lamb, J. S.W. and Melbourne, Ian (2007) Normal form theory for relative equilibria and relative periodic solutions Transactions of the American Mathematical Society, 359. pp. 4537-4556.

Melbourne, Ian (2007) Rapid decay of correlations for nonuniformly hyperbolic flows Transactions of the American Mathematical Society, 359. pp. 2421-2441.

Lamb, Jeroen S W and Melbourne, Ian (2007) Normal Form Theory for Relative Equilibria and Relative Periodic Solutions Transactions of the American Mathematical Society, , 359. pp. 4537-4556.

Melbourne, Ian (2007) Rapid Decay of Correlations for Nonuniformly Hyperbolic Flows Transactions of the American Mathematical Society, 359. pp. 2421-2441.

Melbourne, Ian and Windsor, A. (2005) A C^\infty diffeomorphism with infinitely many intermingled basins Dynamical Systems.

Melbourne, Ian, Nitica, V. and Torok, A. (2005) Stable transitivity of certain noncompact extensions of hyperbolic systems Annales Henri Poincaré, 6 (4). pp. 725-746. ISSN 1424-0637

Luzzatto, Stefano, Melbourne, Ian and Paccaut, Frederic (2005) The Lorenz attractor is mixing Communications in Mathematical Physics.

Melbourne, Ian and Nicol, Matthew (2005) Almost sure invariance principle for nonuniformly hyperbolic systems Communications in Mathematical Physics.

Field, Michael, Melbourne, Ian and Török, Andrei (2005) Stable ergodicity for smooth compact Lie group extensions of hyperbolic basic sets Dynamical Systems, 25. pp. 517-551.

Abreu, Stella, Aston, Philip J. and Melbourne, Ian (2005) Symmetric Chaos in a Local Codimension Two Bifurcation with the Symmetry Group of a Square Dynamical Systems, 4. pp. 32-52.

Abreu, Stella, Aston, Philip and Melbourne, Ian (2005) Symmetric Chaos in a Local Codimension Two Bifurcation with the Symmetry Group of a Square SIAM Journal on Applied Dynamical Systems, 4 (1). pp. 32-52. ISSN 15360040

Melbourne, Ian and Nicol, Matthew (2004) Statistical properties of endomorphisms and compact group extensions Journal of the London Mathematical Society.

Melbourne, Ian and Török, Andrei (2004) Statistical Limit theorems for suspension flows Israel Journal of Math, 144 (2004). pp. 191-209.

Gottwald, Georg A. and Melbourne, Ian (2004) A new test for chaos in deterministic systems Proceedings of the Royal Society of London A, 460. pp. 603-611.

Melbourne, Ian and Schneider, Guido (2004) Phase dynamics in the real Ginzburg-Landau equation Mathematische Nachrichten, 263-26 (1). pp. 171-180. ISSN 0025-584X

Melbourne, Ian and Nicol, Matthew (2003) Statistical limit laws for equivariant observations Stochastics & Dynamics, 4. pp. 1-13.

Melbourne, Ian and Nicol, Matthew (2003) Stable transitivity of Euclidean group extensions Dynamical Systems.

Field, Michael, Melbourne, Ian and Török, Andrew (2003) Decay of correlations, central limit theorems and approximation by Brownian motion for compact Lie group extensions Dynamical Systems, 23. pp. 87-110.

Wulff, Claudia, Lamb, Jeroen S. W. and Melbourne, Ian (2001) Bifurcation from relative periodic solutions Dynamical Systems, 21. pp. 605-635.

Nicol, Matthew, Melbourne, Ian and Ashwin, Peter (2000) Euclidean extensions of dynamical systems Nonlinearity, 14. pp. 275-300.

Gloubitsky, M., LeBlanc, V. G. and Melbourne, Ian (2000) Hopf Bifurcation from Rotating Waves and Patterns in Physical Space Journal of Nonlinear Science, 10 (1). pp. 69-101. ISSN 0938-8974

Melbourne, Ian (1999) Steady-state bifurcation with Euclidean symmetry Transactions of the American Mathematical Society, 4. pp. 1575-1603.

Ashwin, Peter, Melbourne, Ian and Nicol, Matthew (1999) Drift bifurcations of relative equilibria and transitions of spiral waves Nonlinearity, 12. pp. 741-755.

Melbourne, Ian and Stewart, Ian N. (1997) Symmetric omega-limit sets for smooth Gamma-equivariant dynamical systems with Gamma0 Abelian Nonlinearity, 10. pp. 1551-1567.

Golubitsky, M., LeBlanc, V. G. and Melbourne, Ian (1997) Meandering of the Spiral Tip: An Alternative Approach Journal of Nonlinear Science, 7 (6). pp. 557-586. ISSN 0938-8974

Ashwin, Peter and Melbourne, Ian (1997) Noncompact drift for relative equilibria and relative periodic orbits Nonlinearity, 10. pp. 595-616.

This list was generated on Thu Oct 30 16:43:27 2014 GMT.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800